# SDR YENA2023110201341

- Difficulty date: October 30, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N2102J
- Make and model: Airbus A321-271N
- Aircraft serial: 10120
- Aircraft time: 8,279 hours, 2,288 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#881, JFK-UVF. 'FLT ATTEND NOTIFIED COCKPIT AFTER LANDING OF DIRTY SOCK SMELL. SMELL STARTED BEFORE FINAL AND DISSIPATED AFTER APU SHOT DOWN LEVEL 1 APU PUT BACK ON, NO SMELL; COMPLIED WITH INFO NOTICE 2017-T015 SECTION A. ISOLATED FAULT TO TYPE 10 A,1,C TSM 05-50-00-810-085 - B/TSM 05-50-00-810-085-D AIRCRAFT OK FOR SERVICE.'
